MAUDE Adverse Event Report: MDT Puerto Rico Operations Co, Med Rel CD HORIZON® Spinal System; APPLIANCE, FIXATION, SPINAL INTERLAMINAL

MDT Puerto Rico Operations Co, Med Rel CD HORIZON® Spinal System; APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Model Number 55740005540
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Pain (1994)
Type of Reportable Event Serious Injury
Event or Problem Description
Information was received from healthcare provider (hcp) via a manufacturer representative regarding a patient implanted with screw h aving spinal therapy for pediatric scoliosis.It was reported that patient had pain due to screw fracture causing the head and rod to lift.Implant was used in combination with johnson¿s veptr.The screw was inserted into l2.The veptr side was fixed to the rib.Since the fixation strength was lost, the damaged screw was removed and a new screw was implanted.The defective product was discarded at hospital. there were no further complications reported regarding the event.
 
Additional Manufacturer Narrative
B3: event date is not known.D 6a: implanted date is unknown.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
CD HORIZON® Spinal System
Common Device Name
APPLIANCE, FIXATION, SPINAL INTERLAMINAL
Manufacturer (Section D)
MDT Puerto Rico Operations Co, Med Rel
road 909, km. 0.4., barrio mar
humacao PR 00792
Manufacturer (Section G)
MDT Puerto Rico Operations Co, Med Rel
road 909, km. 0.4., barrio mar
humacao PR 00792
Manufacturer Contact
justin ellis
1800 pyramid place
memphis, TN 38132
+1(763)526-5677
MDR Report Key50066906
Report Number2647346-2026-00409
Device Sequence Number21384178
Product Code KWP
UDI-Device Identifier00613994995391
UDI-Public(01)00613994995391(17)281204(10)H5651747
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K202328
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2026
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number55740005540
Device Catalogue Number55740005540
Device Lot NumberH5651747
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/09/2026
Supplement Date Received by Manufacturer08/21/2026
Initial Report FDA Received Date07/29/2026
Supplement Report FDA Received Date09/07/2026
Date Device Manufactured12/04/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown